# SDR REXA2018012500051

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,161 hours, 15,423 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Seat 1ba
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN OXYGEN MASK AT SEAT 1BA IS DAMAGED.  INSTALLED A NEW OXYGEN MASK IAW AMM 32-21-09-400-801-A01.
